Poisson Approximations for Telecommunications Networks (Vol 32, Pg 348, 1991)

Brown, TC and Pollett, PK (1994) Poisson Approximations for Telecommunications Networks (Vol 32, Pg 348, 1991). Journal of the Australian Mathematical Society Series B-Applied Mathematics, 36 132-132.

Author Brown, TC
Pollett, PK
Title Poisson Approximations for Telecommunications Networks (Vol 32, Pg 348, 1991)
Journal name Journal of the Australian Mathematical Society Series B-Applied Mathematics   Check publisher's open access policy
ISSN 0334-2700
Publication date 1994-07
Sub-type Correction/erratum
Volume 36
Start page 132
End page 132
Total pages 1
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Correction/erratum
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:27:51 EST by System User